# SDR REXA200500155

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 7,385 hours, 6,209 cycles
- Engine: Ge CF34*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530152
- Part serial: 67851
- Condition: Failed
- Part time: 7,385 hours, 6,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ELT FAILS G-SWITCH FUNCTIONAL TEST. REMOVED FROM AIRCRAFT FOR UP TO 90-DAYS FOR REPAIR.
